Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Facial paralysis, eye not closing completely, bells palsy. Taking ibuprofen, gupisone. Correct medication?

hello doctor 2 days before my right side of face is not working and my right side eye is not closing full. yesterday i went to doctor.the doctor said it is bells palsy .and he have given me ibuprofen 400mg and gupisone 20 mg.he told me to use this tablet for 1 weak.i want to know that the doctor have given me right tablets and i want to know that how time it will take to become ok.
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for writing in.
Even though the treatment you're receiving is right, the dose is not ok, Usually, Bell's palsy is treated with steroids at a dose of 1 mg/kg for 6 days. In addition, you would need acyclovir or valacyclovir. The recovery time is variable and varies from person to person.
Please see another ENT surgeon.
Answered: Tue, 3 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor